CSpace

Browse/Search Results:  1-10 of 38 Help

Selected(0)Clear Items/Page:    Sort:
Positive energy theorem for asymptotically anti-de Sitter spacetimes with distributional curvature 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 16
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
General relativity  the positive energy theorem  asymptotically anti-de Sitter spacetime  distributional curvature  
Critical phenomena in gravitational collapse of Husain-Martinez-Nunez scalar field 期刊论文
EUROPEAN PHYSICAL JOURNAL C, 2019, 卷号: 79, 期号: 10, 页码: 11
Authors:  Wang, Xiaobao;  Wu, Xiaoning;  Gao, Sijie
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
Nonlinear Stability of Relativistic Vortex Sheets in Three-Dimensional Minkowski Spacetime 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2019, 卷号: 232, 期号: 2, 页码: 591-695
Authors:  Chen, Gui-Qiang G.;  Secchi, Paolo;  Wang, Tao
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Application of local discontinuous Galerkin method to Einstein equations 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2019, 卷号: 28, 期号: 1, 页码: 26
Authors:  Cao, Zhoujian;  Fu, Pei;  Ji, Li-Wei;  Xia, Yinhua
Favorite  |  View/Download:11/0  |  Submit date:2019/03/05
Numerical relativity  Einstein equation  gravitational wave  
De Broglie relations, gravitational time dilation and weak equivalence principle 期刊论文
ANNALS OF PHYSICS, 2019, 卷号: 400, 页码: 128-137
Authors:  Xu, Peng;  Qiang, Li-E
Favorite  |  View/Download:4/0  |  Submit date:2019/12/13
Gravitational time dilation  Weak equivalence principle  de Broglie relation  
Relationship between Bondi-Sachs quantities and source of gravitational radiation in asymptotically de Sitter spacetime 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2018, 卷号: 27, 期号: 4, 页码: 14
Authors:  He, Xiaokai;  Jing, Jiliang;  Cao, Zhoujian
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Bondi-Sachs coordinate  cosmological constant  gravitational wave  
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73-82
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Dirac equation  Kerr-Newman-AdS spacetime  eigenvalues  
Relationship between Bondi-Sachs quantities and source of gravitational radiation in asymptotically de Sitter spacetime 期刊论文
INTERNATIONAL JOURNAL OF MODERN PHYSICS D, 2018, 卷号: 27, 期号: 4
Authors:  He, Xiaokai;  Jing, Jiliang;  Cao, Zhoujian
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Nonexistence of time-periodic solutions of the Dirac equation in non-extreme Kerr-Newman-AdS spacetime 期刊论文
SCIENCE CHINA-MATHEMATICS, 2018, 卷号: 61, 期号: 1, 页码: 73
Authors:  Wang, Yaohua;  Zhang, Xiao
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:10/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime